# SDR 2008UALA05672

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2  Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 180 (APPROX) RIGHT SIDE, UPPER WEB CRACKED INTO RIVET HOLE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED OLD DOUBLER.  INSTALLED NEW DOUBLER REPAIR.
